# SDR SWAA2013030113228

- Difficulty date: January 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: BAC1509
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AFT STRUT FAIRING LOWER O/B HORIZONTAL CHANNEL AFT END CRACKED.  REMOVED AND REPLACED CHANNEL PER SRM.
